# SDR 29EA2016102400001

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N280EA
- Make and model: Boeing 737-800
- Aircraft serial: 33982
- Aircraft time: 27,777 hours, 12,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 37009
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING DAILY CHECK FOUND L1 DOOR ENTRY EMERGENCY LIGHT INOPERATIVE.   TROUBLESHOOTING FOUND EMERGENCY POWER SUPPLY FAULTY.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06 OPS CHECKED NORMAL.
